# SDR SWAA982964

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 2710 · Aileron Control System
- Part: Doubler
- Condition: Cracked
- Location: Bs 678
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CRACK IN AILERON QUADRANT DOUBLER AT BS 678, LBL AND RBL 25, WL 206.  REPLACED PER BOEING SRM.
